EconPapers    
Economics at your fingertips  
 

Details about Ming Zhou

E-mail:
Workplace:China Institute for Actuarial Sciences, Central University of Finance and Economics (CUFE), (more information at EDIRC)

Access statistics for papers by Ming Zhou.

Last updated 2019-11-12. Update your information in the RePEc Author Service.

Short-id: pzh319


Jump to Journal Articles

Journal Articles

2019

  1. Removal models accounting for temporary emigration
    Biometrics, 2019, 75, (1), 24-35 Downloads View citations (1)

2018

  1. An approximation method for risk aggregations and capital allocation rules based on additive risk factor models
    Insurance: Mathematics and Economics, 2018, 79, (C), 92-100 Downloads View citations (2)

2017

  1. Optimal Reinsurance Design: A Mean-Variance Approach
    North American Actuarial Journal, 2017, 21, (1), 1-14 Downloads View citations (1)

2016

  1. Optimal reinsurance policies with two reinsurers in continuous time
    Economic Modelling, 2016, 59, (C), 182-195 Downloads View citations (1)

2015

  1. Optimal proportional reinsurance with common shock dependence
    Insurance: Mathematics and Economics, 2015, 64, (C), 1-13 Downloads View citations (11)
  2. Optimal reinsurance with both proportional and fixed costs
    Statistics & Probability Letters, 2015, 106, (C), 134-141 Downloads View citations (2)
  3. PORTFOLIO SELECTION BY MINIMIZING THE PRESENT VALUE OF CAPITAL INJECTION COSTS
    ASTIN Bulletin, 2015, 45, (1), 207-238 Downloads View citations (2)

2014

  1. Optimal dividend strategy with transaction costs for an upward jump model
    Quantitative Finance, 2014, 14, (6), 1097-1106 Downloads

2013

  1. Optimal reinsurance policies for an insurer with a bivariate reserve risk process in a dynamic setting
    Insurance: Mathematics and Economics, 2013, 53, (3), 664-670 Downloads View citations (12)

2012

  1. Optimal reinsurance and dividend for a diffusion model with capital injection: Variance premium principle
    Economic Modelling, 2012, 29, (2), 198-207 Downloads View citations (20)

2009

  1. A perturbed risk model with dependence between premium rates and claim sizes
    Insurance: Mathematics and Economics, 2009, 45, (3), 382-392 Downloads View citations (2)

2008

  1. On a risk model with debit interest and dividend payments
    Statistics & Probability Letters, 2008, 78, (15), 2426-2432 Downloads View citations (4)

2007

  1. Optimal combinational quota‐share and excess‐of‐loss reinsurance policies in a dynamic setting
    Applied Stochastic Models in Business and Industry, 2007, 23, (1), 63-71 Downloads View citations (6)

2006

  1. The Gerber-Shiu discounted penalty function for classical risk model with a two-step premium rate
    Statistics & Probability Letters, 2006, 76, (12), 1211-1218 Downloads View citations (2)
 
Page updated 2020-11-13